# SDR WX0500020

- Difficulty date: February 12, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED OVERHEAD EMERGENCY LIGHTS INOPERATIVE ROW 31 TO ROW 36 AND AFT SERVICE DOOR .  MAINTENANCE INSTALLED CHARGED BATTERIES IN POWER PACK AS REQUIRED.  ALL LIGHTS OPERATIONALLY CHECK GOOD IAW 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
